# SDR HEED072225

- Difficulty date: March 15, 2001
- Submitted: April 17, 2001
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- Aircraft time: 4,639 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50075551
- Part serial: MAR84677
- Condition: Worn
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LININGS ARE WORN. REPLACED UNIT.
